Manifolds of even dimension with amenable fundamental group.

Beno Eckmann

Commentarii mathematici Helvetici (1994)

  • Volume: 69, Issue: 4, page 501-511
  • ISSN: 0010-2571; 1420-8946/e

How to cite

top

Eckmann, Beno. "Manifolds of even dimension with amenable fundamental group.." Commentarii mathematici Helvetici 69.4 (1994): 501-511. <http://eudml.org/doc/140351>.

@article{Eckmann1994,
author = {Eckmann, Beno},
journal = {Commentarii mathematici Helvetici},
keywords = {amenable fundamental group; -cohomology; Euler characteristic; fundamental group; 4-manifold},
number = {4},
pages = {501-511},
title = {Manifolds of even dimension with amenable fundamental group.},
url = {http://eudml.org/doc/140351},
volume = {69},
year = {1994},
}

TY - JOUR
AU - Eckmann, Beno
TI - Manifolds of even dimension with amenable fundamental group.
JO - Commentarii mathematici Helvetici
PY - 1994
VL - 69
IS - 4
SP - 501
EP - 511
KW - amenable fundamental group; -cohomology; Euler characteristic; fundamental group; 4-manifold
UR - http://eudml.org/doc/140351
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.